# SDR CALA2013111492917

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,318 hours, 22,001 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME 56-57, STRINGER42L HAS SURFACE CORROSION.  STRINGER 42L FRAME 56-57 CORROSION IS OUT OF LIMITS.  R & R STRINGER 42L & SIX EACH SHEAR TIES FRAME 53-60 IAW SRM 51-42-11.  WORKED ON TIMCO NR 23259.
